# SDR MFGA20210305001

- Difficulty date: February 28, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N472GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK481
- Aircraft time: 8,907 hours, 7,242 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,467 hours, 4,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 45A33610003
- Condition: Debonded
- Location: Pax Door
- Part time: 686 hours, 617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B, A

## Discrepancy

IN FLIGHT AIRCRAFT LOST PRESSURIZATION, THE CAPTAIN DECLARED AN EMERGENCY AND DEVERTED TO KSDF AND SAFELY LANDED. AFTER DEBOARDING THE PILOT NOTICED A SMALL PORTION OF THE CABIN DOOR WEATHER SEAL DEBONDED FROM THE LOWER PORTION OF CABIN DOOR. THE CREW THEN MEL'D THE CABIN DOOR SEAL SYSTEM AND REPOSITONED TO KLZU THE FOLLOWING DAY UNPRESSURIZED.
